# SDR QXEA2016120200770

- Difficulty date: November 30, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 24,296 hours, 25,967 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 6007047
- Part serial: JUL072694
- Condition: Malfunctioned
- Location: Brake Sys
- Part time: 16,105 hours, 17,084 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLLOUT AND BRAKE APPLICATION LEFT BRAKE FELT UNRESPONSIVE AS MORE PRESSURE WAS APPLIED THE ANTI-SKID ENGAGED RELAXED BRAKE PRESSURE TO DISENGAGE ANTI-SKID AND MISSED NORMAL RUNWAY EXIT. FOUND #1 AND #2 WHEEL SPEED TRANSDUCERS WORN, REPLACED #1 AND #2  W.S.T. IAW 32-46-11-000-801 & 32-46-11-400-801 FUNCTIONAL TEST GOOD. RETURNED TO SERVICE.
